You have likely heard so much about COVID-19 vaccine side effects that it has become hard to know which are real and which aren’t.
Not surprisingly, many adverse effects you are hearing about are not really associated with COVID-19 vaccines.
What Are the COVID-19 Vaccine Side Effects?
Most people are aware of the common side effects folks may have after getting their vaccine.
Fortunately, even when these side effects get in the way of your ability to do daily activities, they typically go away in just a few days.
And then there are side effects like COVID arm, a possible side effect that sounds scarier than it really is. It’s a rash on your arm that goes away on its own.
Another possible side effect that sounds scarier than it really occurs when people develop swollen glands in their armpit area after getting vaccinated. Why is that scary? Well, it normally wouldn’t be, but could be if were getting a mammogram and didn’t know that the swollen glands were probably from your vaccine…
In addition to these common, but rather mild and moderate side effects, there are some others that can be more severe, but are fortunately much rarer, including:
- anaphylaxis after the mRNA vaccines
- blood clots after the Janssen vaccine, with the increased risk in women less than age 50 years.
Do you think you have had a side effect to your COVID-19 vaccine?
In addition to recording your symptoms in v-safe, you can submit a VAERS report.
These Aren’t COVID-19 Vaccine Side Effects…
And then there are things that you hear folks blame on a COVID-19 vaccine that are not really associated with a vaccine.
These symptoms and conditions include (NOT vaccine side effects):
- Bell’s palsy
- miscarriages and menstrual problems in unvaccinated women because of shedding
- reactions in breastfeeding babies
- Mad Cow disease
- COVID-19 (the vaccine can’t make you test positive!)
- involuntary shaking
Again, these are not side effects of the COVID-19 vaccines!
When in doubt, you can always submit a VAERS report though if you truly believe that a vaccine caused your symptoms or health problem.
What about all of the deaths in VAERS that some folks say are caused by the COVID-19 vaccines?
“VAERS is not designed to determine if a vaccine caused a health problem, but is especially useful for detecting unusual or unexpected patterns of adverse event reporting that might indicate a possible safety problem with a vaccine.”About VAERS
You should be reassured to know that even though 260 million doses of COVID-19 vaccines have been given in the United States, no safety signals have been found to indicate that they are associated with those deaths!
Go get vaccinated and protected!
More on Vaccine Side Effects
- COVID-19 Vaccination Questions and Answers
- Side Effects After the Second Dose of the COVID-19 Vaccine
- COVID-19 Vaccine Ingredients
- Fainting After Getting a COVID-19 Vaccine
- Have Thousands Been Negatively Affected After Getting a COVID-19 Vaccine?
- Deaths Following COVID-19 Vaccination – Understanding Background Rates
- The Truth About COVID-19 Vaccines
- I’m Not Anti-Vaccine, I Just Don’t Believe in the COVID-19 Vaccine
- About VAERS
- WHO – Side Effects of COVID-19 Vaccines
- CDC – Local Reactions, Systemic Reactions, Adverse Events, and Serious Adverse Events: Pfizer-BioNTech COVID-19 Vaccine
- CDC – Local Reactions, Systemic Reactions, Adverse Events, and Serious Adverse Events: Moderna COVID-19 Vaccine
- CDC – Local Reactions, Systemic Reactions, Adverse Events, and Serious Adverse Events: Janssen COVID-19 Vaccine
- Data reveal fewer real-world COVID vax side effects
- COVID-19 vax: Safety, side effects — and coincidence
- How Do We Know the COVID-19 Vax Won’t Have Long-Term Side Effects?
- Long-Term Effects of COVID-19 Vaccines: Should You Be Worried?
- I Felt Sick After Getting a Vaccine. Why?
2 thoughts on “What Are the COVID-19 Vaccine Side Effects?”
Good afternoon My daughter was a healthy 25 year old who never had the COVID illness, allergies and is a nurse. She received the Pfizer vaccine on 1/10/21 and 2/3/2. With the first vaccine she had a 100.3 temp and body aches and on the second vaccine hives, rashes,fatigue and painful swollen glands in her groin area bilaterally. Today 5/10/21 she still has random hives ,body rashes,swollen lymph nodes in her groin area and fatigue. She has seen a general practitioner who referred her to an allergy specialist in Denver. The allergy specialist prescribed high dose oral steroids for 10 days and during the steroid time her rash, hives, swollen glands and fatigue went away. Immediately after the last steroid dose had metabolized her random rashes and hives returned with swollen painful lymph glands. The allergist placed her on high dose Zyrtec twice a day and high dose Pepcid twice a day. This helped decrease the hives and rash however she had increased fatigue again so deceased to high dose Zyrtec once a day and high dose Pepcid once a day. She has hives and rash that randomly come and go and last night had hives on her eyelids. What are your thoughts and do you have suggestions ?No one seems to know since she is one of the thousands with this adverse reaction.Thank you so much for your guidanceMarlene Evans
This is such propaganda, there are hundreds of thousands of serious adverse reactions listed in VAERS alone. Saying “bells palsy, death, myocarditis” aren’t related with zero evidence of such a claim is a complete lie. The vast majority of serious adverse events happened shortly after the second vaccine dose, this is a strong correlation that is not explainable by “random” events because we have just as many vaccinations from other years that had NOWHERE near the amount of serious adverse events.. stop lying shills